Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had sex after periods. Condom broke. Took plan b. Have bleeding and nausea. Normal?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
Hello I am 22 years old 5'2 and weight 126 poundsI had my menstral cycle on the 18 of july and ended on the 21 I had sex on the 22 around 12:30 am but the condom broke I took plan b that same morning around 8:30 I was ok until the 27 of july I saryed to have some bleeding nausea heart burn cramping tired and light headed and mild headaches some weakness as well is this normal? I have taken this before and have felt mild cramping and spotting udually that same day but feel better the next day but never have a felt this bad and a couple of days later
Posted Mon, 19 Aug 2013 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later

Thanks for writing to us.

The side effects you describe are common after taking the Plan B. The spotting and cramping can persist upto 3 - 5 days.

Also, the plan B can prepone or postpone your normal cycle upto a week or more sometimes.
If the symptoms are intolerable, or go beyond 3 - 5 days, consult your doctor.

Hope this answers your query. Let me know if you need clarification.

Take care
Above answer was peer-reviewed by
Follow-up: Had sex after periods. Condom broke. Took plan b. Have bleeding and nausea. Normal? 28 minutes later
Thank you I had read some of the side effect of taking plan b but since I hadn't experienced most of this symptoms I was just a little concerned..but thank you for answering my question
Answered by Dr. Aarti Abraham 4 hours later
Thanks for the appreciation.
Feel free to discuss further any time.

All the best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor